Alert archive / Michigan / Lakeshore Flood Statements in 2008
Lakeshore Flood Statement 8, NWS Gaylord, MI
NWS Gaylord, MI issued this lakeshore flood statement at Sep 7, 2008, 9:08 PM EDT for 9 counties in Michigan. It took effect at Sep 8, 2008, 12:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2008, 9:08 PM EDT (01:08 UTC)
- In effect from
- Sep 8, 2008, 12:00 AM EDT
- Expired
- Sep 8, 2008, 11:03 AM EDT
- In force
- 11 hr
- Issued by
- NWS Gaylord, MI
Counties Alpena County, MI, Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Emmet County, MI, Grand Traverse County, MI, Leelanau County, MI, Manistee County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 33 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 1.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS43 KAPX 080108 CFWAPX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 908 PM EDT SUN SEP 7 2008 MIZ016>021-024>026-031-081000- /O.CAN.KAPX.CF.W.0001.080908T0400Z-080908T1500Z/ /O.NEW.KAPX.LS.S.0008.080908T0400Z-080908T1500Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-ALPENA- BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...ALPENA...FRANKFORT... TRAVERSE CITY...MANISTEE 908 PM EDT SUN SEP 7 2008 ...COASTAL FLOOD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE COASTAL FLOOD WARNING. WEST-NORTHWEST WINDS WILL INCREASE TONIGHT TO 15 TO 25 KNOTS CREATE CONDITIONS FAVORABLE FOR RIP CURRENTS ALONG THE BEACHES OF NORTHERN LAKE MICHIGAN AND PORTIONS OF NORTHERN LAKE HURON. WINDS AND WAVES ARE EXPECTED TO SUBSIDE TOMORROW MORNING. AS A REMINDER...RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF CAUGHT IN A RIP CURRENT... SWIM PARALLEL TO THE SHORE UNTIL OUT OF THE CURRENT...THEN SWIM BACK TO THE SHORE. AS A REMINDER...RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF CAUGHT IN A RIP CURRENT... SWIM PARALLEL TO THE SHORE UNTIL OUT OF THE CURRENT...THEN SWIM BACK TO THE SHORE. $$
2 follow-up statements
000 WHUS43 KAPX 080818 CFWAPX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 AM EDT MON SEP 8 2008 MIZ017-018-024-026-080930- /O.CAN.KAPX.LS.S.0008.000000T0000Z-080908T1500Z/ CHEBOYGAN-PRESQUE ISLE-ALPENA-GRAND TRAVERSE- INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...ALPENA... TRAVERSE CITY 418 AM EDT MON SEP 8 2008 THE INCREASED RISK OF RIP CURRENTS HAS ENDED ALONG THE LAKE HURON COASTLINE. $$ MIZ016-019>021-025-031-081700- /O.EXT.KAPX.LS.S.0008.000000T0000Z-080908T1700Z/ EMMET-CHARLEVOIX-LEELANAU-ANTRIM-BENZIE-MANISTEE- INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...MANISTEE 418 AM EDT MON SEP 8 2008 ...COASTAL FLOOD WARNING IS CANCELLED... WEST-NORTHWEST WINDS OF 10 TO 20 KNOTS WITH HIGHER GUSTS...WILL CREATE CONDITIONS FAVORABLE FOR RIP CURRENTS ALONG THE BEACHES OF NORTHWEST LOWER MICHIGAN THIS MORNING. WINDS...WAVES...AND RIP CURRENTS ARE EXPECTED TO SUBSIDE TOWARD MIDDAY. AS A REMINDER...RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF CAUGHT IN A RIP CURRENT... SWIM PARALLEL TO THE SHORE UNTIL OUT OF THE CURRENT...THEN SWIM BACK TO THE SHORE. $$ JZ
000 WHUS43 KAPX 081503 CFWAPX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1103 AM EDT MON SEP 8 2008 MIZ016-019>021-025-031-081615- /O.CAN.KAPX.LS.S.0008.000000T0000Z-080908T1700Z/ EMMET-CHARLEVOIX-LEELANAU-ANTRIM-BENZIE-MANISTEE- INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...MANISTEE 1103 AM EDT MON SEP 8 2008 $$
What forecasters said that day
The local office's own words before this lakeshore flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this lakeshore flood statement went out at Sep 7, 8:57 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 7, 8:57 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
857 PM EDT SUN SEP 7 2008
.SYNOPSIS.../ISSUED AT 330 PM/
BROAD CYCLONIC FLOW (BOTH AT THE SURFACE AND ALOFT) REMAINS OVER THE
GREAT LAKES REGION LATE THIS AFTERNOON. APPROACHING COLD FRONT
EXTENDS FROM THE ARROWHEAD OF MINNESOTA INTO NRN IOWA ATTM. THIS
FRONT WILL SWING THRU NRN MICHIGAN TONIGHT...HELPING TO GENERATE
ADDITIONAL SHRA ACTIVITY. OVERALL PATTERN REMAINS RATHER ACTIVE THRU
THE NEXT WEEK...WITH STRONGER SYSTEM IMPACTING THE REGION MONDAY
NIGHT AND TUESDAY...AND ANOTHER ARRIVING WEDNESDAY NIGHT AND
THURSDAY.
&&
.SHORT TERM.../ISSUED AT 855 PM/...TONIGHT
SFC TROUGH AXIS IS NOW SWINGING ACROSS NRN LK MI ATTM ALONG WITH
BEST H7-H5 -DIVQ. NEVERTHELESS...LOSS OF HEATING HAS RESULTED IN
AN OVERALL DECREASE IN COVERAGE OF THE SHOWERS. EVERY NOW AND
THEN...ONE OF THE SHOWERS DOES STRENGTHEN AND RESULT IN A FEW
RUMBLES OF THUNDER...A GUST OF WIND NEAR 35 KNOTS AND SOME SMALL
HAIL...BUT OVERALL SEVERE THREAT IS VERY SMALL. THIS TROUGH AXIS
WILL SWING THROUGH THE REGION BETWEEN 04-10Z...AND EXPECT NO MORE
THAN ISOLATED/SCATTERED SHOWERS AHEAD OF IT. FEEL A BIT MORE
CONFIDENT IN SHOWER CHANCES THIS NIGHT AS 700J/KG STILL REMAINS
ABOVE THE LFC...COMPARED TO 100J/KG LAST NIGHT. MAYBE SFC
TROUGH/FRONT MAY JUST BE ENOUGH TO SPARK AT LEAST SOME ACTIVITY
THROUGH THE NIGHT.
MAIN COOL FRONT WILL ROLL THROUGH AFTER DAYBREAK MONDAY...AND H8
TEMPS FALL INTO THE 4-5C RANGE. THIS WILL BE GOOD ENOUGH FOR SOME
OVERLAKE INSTABILITY...BUT LACK OF MOISTURE WILL LIKELY RESULT IN
NO MORE THAN SCATTERED 3-5KFT CLOUDS IN NW FLOW REGIMES. COULD BE
A SHOWER ASSOCIATED WITH THIS FEATURE...BUT AN ARRIVAL OVERNIGHT
IS LESS THAN STELLAR. COULD SEE A SHOWER FIRING OFF OVER THE LAKE
(WHERE INSTABILITY WILL BE GREATEST).
LOWS IN THE UPPER 40S AND LOW 50S AGAIN TONIGHT...NOT MUCH CHANGE
FROM LAST NIGHT.
&&
.LONG TERM.../ISSUED AT 330 PM/...
MONDAY AND MONDAY NIGHT...SHORTWAVE OVER EASTERN LAKE SUPERIOR WILL
MOVE INTO ONTARIO DURING THE MORNING AS A SECONDARY COOL
FRONT/TROUGH MOVES INTO EASTERN UPPER. AS A RESULT...CAN ENVISION A
FEW SHOWERS ACROSS EASTERN UPPER DURING THE MORNING. NORTHWEST
WINDS WILL CONTINUE TO COLD ADVECT DURING THE MORNING AS
WELL...WHICH WILL DROP 850MB TEMPS TO AROUND THE +2 TO +3C RANGE
OVER NORTHERN LAKE MICHIGAN/LAKE SUPERIOR. MAY ALSO SEE A FEW
SPOTTY SHOWERS ACROSS NW LOWER DURING THE MORNING...BUT 850-700MB RH
IS FAIRLY LOW BETWEEN 45-55 PCT WHICH WOULD PROBABLY BE ENOUGH TO
SUPPORT SPOTTY SHOWER ACTIVITY. ADDITIONALLY...FAIRLY POTENT
SHORTWAVE WILL EMERGE INTO THE CENTRAL PLAINS MONDAY MORNING AND
WILL TRIGGER CYCLOGENESIS ALONG A PRE-EXISTING BAROCLINIC GRADIENT
OVER MISSOURI AND ILLINOIS. MID AND HIGH CLOUDS THEN QUICKLY
OVERSPREAD THE REGION DURING THE AFTERNOON AS THE WAVE DRAWS CLOSER
TO THE GREAT LAKES. INCREASING SOUTHERLY FLOW AHEAD OF THE SURFACE
LOW WILL CAUSE THERMAL PACKING AND ISENTROPIC ASCENT TO MOVE INTO
CENTRAL LOWER MICHIGAN BY LATE AFTERNOON. STRONG 850-500MB FGEN
RESPONSE WILL FOLLOW SUIT AS THE SURFACE LOW TRACKS FROM NORTHERN
INDIANA TO DETROIT DURING THE EVENING THEN NORTH OF LAKE ONTARIO
OVERNIGHT. AS A RESULT...A STEADY RAIN WILL SPREAD FROM SW TO NE
ACROSS THE FORECAST AREA FROM LATE AFTERNOON THROUGH THE EVENING
HOURS AND INTO THE OVERNIGHT. AGREE WITH THE PREVIOUS FORECASTER
THAT CANNOT RULE OUT A LIGHTNING STRIKE OR TWO EITHER DUE TO THE
STRONG FGEN RESPONSE AND -EPV FROM ABOUT MANISTEE TO ALPENA. WILL
SHIFT CATEGORICAL RAIN ANOTHER ROW OF COUNTIES FARTHER NORTH...BUT
LOOKS LIKE ANOTHER CHANCE AT A GOOD SOAKING RAIN FROM M-32 ON
SOUTH. RAIN FOR THE MOST PART WILL HAVE EXITED BY EARLY TUESDAY
MORNING WITH DESCENT MOVING IN BEHIND THE STORM.
TUESDAY AND TUESDAY NIGHT...REGARDLESS IF YOU BUY THE STRONG
SOLUTION OF THE NAM OR WEAKER SOLUTION OF THE ECWMF...CONDITIONS
LOOK FAVORABLE FOR A PERIOD OF LAKE EFFECT RAIN ON TUESDAY MORNING.
850MB TEMPS FALL TO +1 TO +2C OVER LAKE WATER TEMPS IN THE UPPER
TEENS. WITH TROUGHING OVERHEAD...INVERSION HEIGHTS WILL BE AT 700MB
TO START THE DAY THEN GRADUALLY FALL AS HEIGHTS RECOVER FOLLOWING
THE SHORTWAVE TROUGHS PASSAGE. WIND DIRECTION IS PROBLEMATIC BETWEEN
NNW AND NW...SO THAT WILL HAVE TO BE IRONED OUT LATER. BUT WILL
INCREASE PRECIP CHANCES ACROSS NW LOWER AND EASTERN UPPER TUESDAY
MORNING IN THE LAKE EFFECT PRONE AREAS. LOWERING INVERSION HEIGHTS
AND DECREASING LOW LEVEL MOISTURE AS HIGH PRESSURE AND ANTICYCLONIC
FLOW BUILDS IN WILL ERODE ANY LAKE EFFECT BY EARLY AFTERNOON...BUT
WE ALL KNOW HOW LAKE EFFECT HAS A TENDENCY TO SUSTAIN ITSELF
LONGER THAN EXPECTED. WITH AMPLE CLOUD COVER...TEMPS WILL STRUGGLE
TO REACH ABOVE 60 OVER MANY LOCALES. HIGH PRESSURE OVERHEAD WILL
PROMOTE A MOSTLY CLEAR NIGHT WITH LIGHT WINDS AND GOOD RADIATIONAL
COOLING. MEX GUIDANCE IS ALREADY HINTING AT NEAR FREEZING TEMPS IN
YOUR TYPICAL COLD SPOTS LIKE PLN/GOV/HTL AND WILL LOWER TEMPS
SUBSTANTIALLY AT THESE AREAS.
WEDNESDAY THROUGH SUNDAY...STRONGER THAN NORMAL POLAR VORTEX AND
RELATIVELY LOW AMPLITUDE PATTERN WILL KEEP SYSTEMS RATHER
PROGRESSIVE. FLATTENED SUBTROPICAL RIDGE OVER THE WESTERN ATLANTIC
AND RIDGING OFF THE WEST COAST OF NORTH AMERICA WILL KEEP FLATTEN
TROUGHING ACROSS THE NORTHERN TIER OF THE U.S. WITH PIECES OF ENERGY
PERIODICALLY PASSING OVER THE GREAT LAKES. MEDIUM RANGE MODELS
APPEAR TO BE HAVING TROUBLE DETERMINING HOW MUCH SPLIT ENERGY
REACHES THE GREAT LAKES HEADING INTO THURSDAY AND FRIDAY. THE 00Z
ECMWF IS CONSIDERABLY WEAKER AND FASTER WITH THIS SHORTWAVE ENERGY
REACHING THE GREAT LAKES THAN THE MORE WRAPPED UP 06Z GFS...WHILE
THE ECMWF LEAVES MORE ENERGY IN THE SW U.S. THE 00Z ECMWF HAS MORE
SUPPORT FROM THE 00Z GFS ENSEMBLE MEMBERS AND SEEMS TO MAKE SENSE
GIVEN THAT HURRICANE IKE WILL BOOST THE SUBTROPICAL RIDGE OVER THE
SE UNITED STATES. SO WILL SIDE MORE WITH THE ECWMF SOLUTION.
HIGH PRESSURE WILL BE DIRECTLY CENTERED OVER THE STATE ON WEDNESDAY
BEFORE SHIFTING EAST WEDNESDAY NIGHT AS THE NORTHERN PORTION OF THE
SPLIT SHORTWAVE MOVES INTO THE NORTHERN PLAINS. DEEP MOISTURE AND
ISENTROPIC ASCENT AHEAD OF THE ASSOCIATED SURFACE FRONT WILL
APPROACH THE AREA LATE WEDNESDAY NIGHT. THIS FORCING AND MOISTURE WILL
SPREAD ACROSS THE AREA HEADING INTO THURSDAY AND THURSDAY NIGHT AND
LOOKS TO PROVIDE US WITH THE BEST CHANCE OF PRECIPITATION OVER THIS
PERIOD. SOME LOW CLOUDS MAY LINGER ACROSS NE LOWER ON FRIDAY BUT
THINK PRECIP WILL HAVE EXITED THE AREA FOR THE MOST PART. HIGH
PRESSURE THEN BUILDS INTO THE AREA FRIDAY AND FRIDAY NIGHT WITH NOT
THAT MUCH COOL AIR BEHIND IT (850MB TEMPS AROUND 8-9C). 00Z ECMWF
THEN EJECTS THE CLOSED LOW OUT OF THE SW TOWARDS THE GREAT LAKES
LATE SATURDAY INTO SUNDAY. THIS SEEMS A BIT FAST ON THE
OUTSIDE...ESPECIALLY WITH THE UNCERTAINTIES WITH IKE AND ITS
POTENTIAL IMPACTS. HOWEVER...SOME INDICATIONS OF A NORTHERN STREAM
WAVE WILL DRIVE A COOL FRONT TOWARDS THE AREA ON SUNDAY SO WILL
INTRODUCE A SMALL CHANCE OF SHOWERS THEN. BUT CONFIDENCE IS BEYOND
LOW AT THIS TIME.
MPC
&&
.MARINE.../ISSUED AT 330 PM/
WATERSPOUTS WILL REMAIN A SLIM POSSIBILITY INTO THE EVENING HOURS.
850 MB WINDS STRENGTHEN TO AROUND 30 KTS AFTER 00Z...GREATLY
MINIMIZING THE CHANCE FOR ADDITIONAL WATERSPOUTS FOR THE REST OF THE
NIGHT. MARGINAL SCA CRITERIA WINDS/WAVES WILL DEVELOP OVERNIGHT AND
PERSIST INTO MONDAY MORNING IN THE WAKE OF THE DEPARTING COLD FRONT.
&&
.AVIATION.../ISSUED AT 855 PM/...VALID FOR 00Z TAFS
SFC TROUGH AXIS WITH ISOLATED/SCATTERED SHOWERS AHEAD OF IT...WILL
ROLL THROUGH LATE THIS EVENING AND OVERNIGHT. COVERAGE OF SHOWERS
HAS ALREADY DIMINISHED WITH LOSS OF HEATING. PLN HAS BEST SHOT AT
SEEING RAIN. MAIN COOL FRONT ARRIVES SHORTLY AFTER DAYBREAK MONDAY
AND OVERLAKE INSTABILITY MAY LEAD TO A LITTLE SCATTERED MVFR
CLOUDS. MAIN WEATHER SYSTEM EMERGES FROM THE CENTRAL PLAINS MONDAY
AFTERNOON WITH OVERCAST MID/HIGH CLOUDS OVERSPREADING THE REGION.
A STEADY RAIN WILL DEVELOP INTO CENTRAL LOWER...THE NRN EXTENT FO
THIS RAIN SHIELD MAY REACH TVC/APN.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY
FOR LMZ323-342-344>346.
LH...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY
FOR LHZ345-347-348.
LS...NONE.
&&Hazardous weather outlook, Sep 7, 9:08 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 908 PM EDT SUN SEP 7 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 090115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 908 PM EDT SUN SEP 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY IN EASTERN UPPER MICHIGAN...AND IN NORTHERN LOWER MICHIGAN...NORTH OF M-32. SEVERE THUNDERSTORMS ARE NOT EXPECTED. WATERSPOUTS ARE POSSIBLE IN THE NEARSHORE AND OPEN LAKE WATERS OF LAKE MICHIGAN AND LAKE HURON TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT...SOUTH OF A LINE FROM MANISTEE TO ALPENA. THESE STORMS WILL NOT BE SEVERE...BUT COULD PRODUCE LOCALLY HEAVY RAIN. THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SMD
In the hours before
Local storm report, Sep 7, 6:50 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
650 PM EDT SUN SEP 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM WATER SPOUT 3 N ELK RAPIDS 44.94N 85.40W
09/07/2008 ANTRIM MI PUBLIC
ON EAST ARM OF GRAND TRAVERSE BAY.
&&
ASULLIVAThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 10:44 PM EDT | Severe Thunderstorm Warning | APX | Chippewa, Mackinac | 68 min |
Nearby
Lakeshore Flood Statements in Michigan, 2008Every lakeshore flood statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.